brain-icon
Feeling fatigue, dizziness nd confusion
I had migrane , I have been using Met-XL 25mg and prothedian-25 mg since 20 days. I have been feeling weak, tired, dizziness since 3 days. I have no fever , cough and cold. Please suggest me..should I continue taking these medication.
31 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

How long have u been taking these? Do u live alone or family? What is ur pastime? Working or at home?
Next Steps
If recently started these then can be a reason but can contact ur prescribing doctor.
Health Tips
Avoid electronic devices and try relaxation therapy. If still issues can contact. Thanks
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+121
Chat with a doctor
Online now
Hi there. I would like to review your case fully then only it will be helpful to give an opinion. A detailed discussion and evaluation is needed for proper diagnosis and treatment. And yes both of the medications that you mentioned can cause the above mentioned symptoms. However is it not advisable to stop the medications just now. Previous prescription and reports will be helpful.
Next Steps
Please take online consult with a neurologist
Health Tips
Please continue the medications for now. self monitoring of BP and heart rate
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Relaxation techniques are boon for u Or try video consult with me
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.